# SDR COM60503

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 6222855011
- Condition: Defective
- Location: Nr 1
- Part time: 2,889 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND LIFT DUMP IS SLOW TO DEPLOY.  REPLACED THE NR 1 RADIO ALTIMETER.
